American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dale Myers. Cylindric algebras of first-order languages . Trans. Amer. Math. Soc. 216 (1976) 189-202. MR 0398823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Pinter. Cylindric algebras and algebras of substitutions . Trans. Amer. Math. Soc. 175 (1973) 167-179. MR 0317931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen D. Comer. A sheaf-theoretic duality theory for cylindric algebras . Trans. Amer. Math. Soc. 169 (1972) 75-87. MR 0307908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1